# SDR SWAA2023111311731

- Difficulty date: October 18, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL UPPER AFT CORNER IS DISBONDED. (MARKED)<[01] PANEL 193CL WILL BE REPLACED ON FAULT#TTG8Q00P2SJR;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE. JOB COMPLETE.
